Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What natural treatment can be given for injury in the muscle wall of vagina ?

Hi Dr. my wife getting pain when i insert my penis inside some one (Dr.) told me it was injury inside mussels wall Dr. tell me any natural treatment to this my wife feeling to die on this time therefore i not keep sex with my wife
Asked On : Sat, 25 Jun 2011
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

During the Menstruation there will be hormonal variation and loss of blood from the body, hence there will be generalized tiredness, weakness, lower backache, and also abdominal pain.... but do not worry, no medications is needed, once there is cessation of the menses then symptoms will reduce by itself.....
Answered: Sat, 25 Jun 2011
I find this answer helpful
  User's Response
Thank you Dr. Dr. she feeling have some injury inside wall when i keeping sex (my penis working time she feeling like that)
Answered: Sat, 25 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor